# SDR F3LA99077

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-6 CHECK, INSPECTION REPORTED RIGHT SIDE WEB AT BS 1016 CORRODED AND DAMAGED.  MAINTENANCE FABRICATED REPLACEMENT WEB AND REPAIRED PER SRM 51-40.  (M)
